Bigben


#1
My doctor has changed my medication for cholestral control 10 days ago, this has interfered with my treatment for Parkinson's stopped the simvastatin on instructions from the NHS Direct on Saturday, I am still having very bad pain in my leg muscles and joints, has anyone experienced this problem.

#2
perhaps you should go back to see your doctor. in what way was it interfering?
cheers

#3
My husband takes Simvastin along with co-careldopa and has had no side effects with either. I would see your doctor and discuss this with him.

#4
I take simvastatin with ropinirole and am not aware that it causes any problem.

#5
hello I'm still having pain and discomfort in my foot, but has got better since I stopped taking simvastatin, I take Madapor caps for my PD, with a patch to get me through the night. Doctor has adviced me to wait another week before he decides if I can go back to my previous tablet which gave me no problems at all. cheers